# SDR SWAA2022041988007

- Difficulty date: March 25, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR UPPER FWD CORNER STUB FRAME IS CRACKED BY LATCH FITTING / [01] LOCATED AND DRILLED NEW FWD SERVICE DOOR UPPER FWD CORNER STUB FRAME PER SRM 51-40-05 AND DWG 141A8370 OK TO INSTALL PART;[02] VERIFIED CORRECTIVE ACTION 1; OK TO INSTALL;[03] INSTALLED FWD SERVICE DOOR UPPER FWD CORNER STUB FRAME IAW SRM 51-40-02-0G-0; SRM 53-10-01-2R-6 REPAIR 6; DWG 141A8370; ID:0009 REV:D AND DWG 141A8370; ID:0010 REV:D;[04] REJECTION OF CORRECTIVE ACTION 3 DUE TO MISSING 1 EACH WASHER UNDER NUT AT UPPER O/B BOLT COMMON TO STPO PAD FITTING; SEE STEP 1 FOR CORRECTION.;[05] INSTALLED 1 E/A WASHER UNDER NUT AT UPPER O/B BOLT COMMON TO STOP PAD FITTING IAW SRM 51-40-02-0G-0 AND DRAWING# 141A8370 ID:0010 REV:D;[06] VERIFIED COMPLETE STEP 1. VERIFIED CORRECTIVE ACTION #5.
